Rheumatoid arthritis - methotrexate - exante ADVICE
Having being diagnosed with RA I have been put on methotrexate which is a cancer drug but also helps with other conditions. It has some nasty side effects, but so far I am one of the lucky ones that have not experienced anything bad, BUT reading thru other sufferers forums/blogs although it is not listed as a side effect, weight gain seems to be a problem for many. After agonising to go on this drug, I am really concerned its going to affect my progress, I have only taken 1 dose so far, it is only weekly. Please if anybody is has or knows of anyone else who take methotrexate and weight gain, could you post whether good or bad news. Thankyou xx
Weight gain is a side effect?? Really? I know it's got 100 side effects but I didn't know that was one...
My weight yo-yos anyway so I can't comment. I've been taking methotrexate for a couple of months.
I'd say being fat is better than being in pain with arthritis tho.
my hair has started falling out
Is that a side effect of methotrexate or a VLCD?
Either way - eeek! Get to your docs. I hope it's temporary!
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.